# SDR DALA2024012401099

- Difficulty date: January 24, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N123DW
- Make and model: Airbus A321-211
- Aircraft serial: 10234
- Aircraft time: 8,703 hours, 3,750 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: UNKNOWN
- Condition: Faulted
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1023 - MISC/DE - DUE TO ECAM MESSAGE FOR BRAKE SYS 1 FAULT. QRH ACTION PERFORMED BSCU RESET COMPUTER PERFORMED, NO HELP. CORRECTIVE ACTION: REPLACED BSCU. OPERATIONAL CHECK OK. (LP 5373562)
